# SDR UPS96421717

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Damaged
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  SEVERAL SMALL HOLES DRILLED IN FLOOR BEAM UPPER CHORD AT BS 380 BETWEEN LBL 61 AND LBL 81.  REPAIRED FLOOR BEAM UPPER CHORD ON BS 580 BETWEEN LBL 61 AND LBL 81 ACCORDING SRM 51-40-04 FIG.1.
